Entropy 2014, 16(2), 1122-1122; doi:10.3390/e16021122

Retraction: Aydin, B. Statistical Convergent Topological Sequence Entropy Maps of the Circle. Entropy 2004, 6, 257–261
Kevin H. Knuth
Editor-in-Chief of Entropy, Department of Physics and Department of Informatics, University at Albany, 1400 Washington Avenue, Albany NY 12222, USA; E-mail: kknuth@albany.edu
Received: 21 February 2014 / Published: 21 February 2014

The editors were made aware that a paper published in Entropy in 2004 [1] may have plagiarized an earlier paper by Roman Hric published in 2000 [2]. After checking with specialized plagiarism software, we found that this claim is indeed correct and almost the entire paper is a verbatim copy of the earlier one. After confirmation of this fact, the editors of Entropy have decided to retract the paper immediately.

We would like to apologize to the readers of the journal that it took so many years to notice this error and to retract the paper. Apparently there is a comment on MathSciNet (http://www.ams.org/mathscinet/) since 2005 that points out this case of possible plagiarism [3], however the editorial office was not aware of this until recently. We request readers of the journal to directly get in touch with the editorial office and the editors of the journal for similar cases in the future, so that they can be handled promptly.


  1. Aydin, B. Statistical Convergent Topological Sequence Entropy Maps of the Circle. Entropy 2004, 6, 257–261.
  2. Hric, R. Topological sequence entropy for maps of the circle. Comment. Math. Univ. Carolin 2000, 41, 53–59.
  3. MathSciNet, MR2082710 (2005f:37075), http://www.ams.org/mathscinet-getitem?mr=2082710.
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert